# SDR FDEA201106102193

- Difficulty date: June 10, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 68,116 hours, 14,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732516
- Condition: Corroded
- Location: Bs 1179-1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE AT STA1179-1219 X=75.   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA.1129 TO STA.1269 X=75 AS PER SRM 53-00-52 FIG.201 REPAIR 1 REV.46.  REFER TO SNRM N00637 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV.112
